# SDR 127461

- Difficulty date: July 16, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N118SD
- Make and model: Saab SF340A
- Aircraft serial: 118
- Aircraft time: 31,940 hours, 32,188 cycles
- Engine: Ge CT75A2
- Engine time: 27,692 hours, 31,213 cycles
- Propeller: Rotol R3894123F25
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLIGHT 4515 TTN-BED.  DURING T/O ROLL AT ABOUT 60 KNOTS AFTER RELEASING THE NOSE STEER TILLER, THE A/C TURNED TO THE RIGHT. THE CREW CORRECTED WITH THE TILLER TO APPOX. 80 KNOTS.  THE A/C AGAIN TURNED TO THE RIGHT AFTER RELEASING THE TILLER.  THE CREW ABORTED THE TAKE-OFF AND RETURNED TO THE GATE. A/C TAKEN OUT OF SERVICE AT 1600(LT).  TTN MX INSPECTED NOSE STEERING SYSTEM, DID NORMAL TAXI FUNCTION TEST,FOUND NO DEFECTS. A/C PERFORMED TEST FLIGHT. TEST FLIGHT WAS SATISFACTORY. A/C RETURNED TO SERVICE 7-16-03 AT 2120(LT)
